# SDR CALA2025041803980

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 18611
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAIL FUNCTIONAL CHECK M1695 (REF AAR N R 1000030859). REMOVED AND INSTALLED BATTERY PACK ASSY M1695 IAW B737 AMM 33-51 -06-960-805. TEST OK   FAILED FUNCTION CHECK DURING D CHECK IN RFD, SDR GENERATED. REMOVED AND INSTALLED BATTERY PACK ASSY M1695 IAW B737 AMM 33-51 -06-960-805. TEST OK.
